# SDR DALA2016071805375

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 11 AT THE OUTBOARD FLAP, INBOARD DRIVE HINGE AT STA XRS=160. LH SIDE. CRACKED LH STRINGER 11 AT THE OUTBOARD FLAP, INBOARD DRIVE HINGE AT STA XRS- =160, WAS REPAIRED IN REFERENCE TO CARD 5712 01030-03 AND IN ACCORDANCE WITH SERVICE REWORK DRAWING SR09570100.  (LP2588226)
